UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The H∞ functional calculus based on the S-spectrum for quaternionic operators and for n-tuples of noncommuting operators Journal article
Journal of Functional Analysis, 2016,Volume: 271,Issue: 6,Page: 1544-1584
Authors:  Daniel Alpay;  Fabrizio Colombo;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:15 TC[Scopus]:16 | Submit date:2019/02/11
H∞ Functional Calculus  N-tuples Of Noncommuting Operators  Quaternionic Operators  S-spectrum